# SDR 2011F00109

- Difficulty date: April 6, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N14654
- Make and model: Boeing 737524
- Aircraft serial: 28915
- Aircraft time: 28,566 hours, 14,882 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6977477Y1
- Condition: Corroded
- Location: Bs 990
- Part time: 28,556 hours, 14,882 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR FLOOR STRUCTURE "Z" SUPPORT ANGLE AT STN 990 HAD LEVEL II CORROSION.
